Cover Image

A New Concept on Chemotherapy-Induced Nausea and Vomiting: Persian Medicine Viewpoint

Ali Aminian, Sedighe Yousefi

 

 

Persian Medicine; Nausea; Vomiting; Chemotherapy; Side Effect

Rojas C, Slusher BS. Pharmacological mechanism of 5-HT3 tachykinin NK1 receptor antagonism to prevent chemotherapy-induced nausea and vomiting. EJP, 2012 Jun 5; P.1-7

https://doi.org/10.1016/j.ejphar.2012.01.046

PMid:22425650

Wiser W, Berger A. Practical management of chemotherapy-induced nausea and vomiting. Physicians Practice Journal, Oncology-Melville; 2005.

Arzani MA. Akbari medicine (Tebbe Akbari), (In Persian) Qom, Iran: Jalal al-Din publishing; 2008.

Nazari M. TA, Orafaei H, Rakhshandeh H, Mousavi Bazzaz M, Shokri J, Shokri S. Nausea and vomiting in iranian traditional medicine based on avicenna's viewpoint, 7(2): 1047-1053.

Chashti MA. Exir-e Azam (Great Elixir). Tehran, Iran: Iran University of Medical Science, Institute for Islamic and Complementary Medicine; 2007. [In Persian]

DeVita VT, Lawrence TS, Rosenberg SA. Cancer: principles & practice of oncology. 9th ed. Philadelphia: Lippincott Williams & Wilkins, 2011; p. 2321-27

Mokabberinejad R, Jafari Dehkordi E, Sohrabvand F, Nazem I. Hyperemesis gravidarum and review of its causes and treatments in iranian traditional medicine. Medical History, 2013; 14(5):33-48. [In Persian]

Gadoth N, Hilmar Gobel H. Oxidative stress and free radical damage in neurology. Humana Press, Springer; 2011.

https://doi.org/10.1007/978-1-60327-514-9

Avicenna. The canon of medicine (Al-Qanon fi al-Tibb). Beirut, Lebanon: Dar Ihyaa al-Turaath al-Arabi; 2005. [In Arabic]

Hesketh P.J. Chemotherapy-induced nausea and vomiting. N Engl J Med. 2008 Jun 5;358(23):2482-94

https://doi.org/10.1056/NEJMra0706547

PMid:18525044

Refbacks

  • There are currently no refbacks.